# SDR DALA2021031501453

- Difficulty date: March 15, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 79,970 hours, 35,913 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Bent
- Location: Frames 51-52 S44
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 BENT INTERNAL STRUCTURE BEAM BTW FR51 TO FR52 AND LEVEL OF STGR 44 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED BEAM PER A320 SRM 51-72-11. (1755302)
